# SDR UPS08851430

- Difficulty date: January 7, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACKED LOWER RIB ON HORIZ STAB RT LEADING EDGE.  STOP DRILLED CRACK ON RT HORIZ STAB LEADING EDGE IAW SRM 55-02-00 FIG 002.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 55-02-00-0 FIG 002.
